MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ESBF2314C103E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 52mm aaa.It was reported that 12 hours post the index procedure it was noted that the right limb etlw1610c156e was occluded due to being crushed in the distal aorta by the left limb etlw1616c124e.Intervention was performed where a thrombectomy was performed.A non-mdt stent was placed in the right limb at the proximal end.A 10x59 balloon expandable stent was paced at the same time in the left limb to prevent that side from being crushed, but the left limb was not blocked.Per the physician the cause of the event was anatomy related.It was noted that there was calcium present in the distal aorta.No additional sequelae were reported and the patients is fine.
 
Additional Manufacturer Narrative
Film evaluation summary: during film analysis of the occlusion reported for the etlw1610c156e limb, it was noted that the ipsilateral limb of the main body graft esbf231410 e was also occluded.Although pre-implant ct's , which could have allowed for assessment of the pre-implant anatomy, were not available for review, it is likely that reported anatomical factors such as the reported calcified distal aorta and the relatively narrow distal aorta with a diameter of 19mm contributed to the observed compression of the ipsilateral limb stent graft and occlusion of the limb graft and the ipsilateral limb of the main body bifurcate.Analysis of the returned films did not reveal any obvious out of specification stent graft integrity issues.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18854680
Report Number9612164-2024-01129
Device Sequence Number15513936
Product Code MIH
UDI-Device Identifier00643169439993
UDI-Public00643169439993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberESBF2314C103E
Device Catalogue NumberESBF2314C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2024
Initial Report FDA Received Date03/07/2024
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight111 KG